Acta Mathematica, 1955

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (16 articles)

Volume 93, Issue 1

[1] On symbolic calculus of two variables

N. K. Chakravarty Calcutta

TBD mathscidoc:1701.331100

Acta Mathematica, 93, (1), 1-14, 1955.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Cauchy's theorem and its converse

Mansoor Ahmad Lucknow, (India)

TBD mathscidoc:1701.331101

Acta Mathematica, 93, (1), 15-25, 1955.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 409 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point

H. L. Turrittin University of Minesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331102

Acta Mathematica, 93, (1), 27-66, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 627 downloads ] [ 0 comments ] [ Cited by 75 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Finite dimensional convolution algebras

Edwin Hewitt The University of Washington, Seattle, Washington, USA Herbert S. Zuckerman The University of Washington, Seattle, Washington, USA

TBD mathscidoc:1701.331103

Acta Mathematica, 93, (1), 67-119, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 1049 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Meijer transform

Mahendra Kumar Jain Lucknow

TBD mathscidoc:1701.331104

Acta Mathematica, 93, (1), 121-168, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the differential equations of Hill in the theory of the motion of the Moon

J. F. Steffensen Cepenhagen

TBD mathscidoc:1701.331105

Acta Mathematica, 93, (1), 169-177, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur quelques procédés d'extrapolation

Paul Malliavin

TBD mathscidoc:1701.331106

Acta Mathematica, 93, (1), 179-255, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Les congruences planes de coniques qui n'ont que deux points focaux

René Lagrange Dijon

TBD mathscidoc:1701.331107

Acta Mathematica, 93, (1), 257-292, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Transformations of certain hypergeometric functions of three variables

Shanti Saran Lucknow University, Lucknow, India

TBD mathscidoc:1701.331108

Acta Mathematica, 93, (1), 293-312, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 575 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Wohlordnung

Franz Von Krbek Greifswald

TBD mathscidoc:1701.331109

Acta Mathematica, 93, (1), 313-316, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 94, Issue 1

[1] On the maximum term and the rank of an entire function

S. K. Singh

TBD mathscidoc:1701.331110

Acta Mathematica, 94, (1), 1-11, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Problèmes aux limites en théorie des distributions

J. L. Lions

TBD mathscidoc:1701.331111

Acta Mathematica, 94, (1), 13-153, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Problèmes aux limites sur des espaces fibrés

J. L. Lions L. Schwartz

TBD mathscidoc:1701.331112

Acta Mathematica, 94, (1), 155-159, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the theory of general partial differential operators

Lars Hörmander Lund

TBD mathscidoc:1701.331113

Acta Mathematica, 94, (1), 161-248, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 1690 downloads ] [ 0 comments ] [ Cited by 186 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Mean values over the space of lattices

C. A. Rogers Birmingham

TBD mathscidoc:1701.331114

Acta Mathematica, 94, (1), 249-287, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 619 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Hypergeometric functions

N. E. Nørlund Copenhagen

TBD mathscidoc:1701.331115

Acta Mathematica, 94, (1), 289-349, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 1158 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved